Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 625973, 9 pages
http://dx.doi.org/10.1155/2014/625973
Research Article

Spatiotemporal Dynamics of a Predator-Prey System with Linear Harvesting Rate

Department of Mathematics Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea

Received 11 January 2014; Revised 17 March 2014; Accepted 18 March 2014; Published 7 April 2014

Academic Editor: Asier Ibeas

Copyright © 2014 Hunki Baek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hunki Baek, “Spatiotemporal Dynamics of a Predator-Prey System with Linear Harvesting Rate,” Mathematical Problems in Engineering, vol. 2014, Article ID 625973, 9 pages, 2014. https://doi.org/10.1155/2014/625973.